A Note on intersecting and fluctuating solitons in 4-D noncommutative field theory

TitleA Note on intersecting and fluctuating solitons in 4-D noncommutative field theory
Publication TypeJournal Article
Year of Publication2001
AuthorsBergman, Aaron, Ori J. Ganor, and Joanna L. Karczmarek
JournalPhys.Rev.
VolumeD64
Pagination065001
DOI10.1103/PhysRevD.64.065001
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia